Claritin 24 hours allergy relief loratadine 10mg tablets - 45 ea

Click the link to view more Claritin Allergy and Sinus Items
There are no reviews yet. | Write a review
Temporarily relieves these symptoms due to hay fever or other upper reparatory allergies: Runny nose and Sneezing.
Retail: $39.75
Our Price:$30.25
You Save: $9.50 (23.9%)
    Reward Points on this item:30
    Availability: Out of Stock

    Visit this page often to view the stock update.
    • UPC : 041100806147
    Claritin 24 hours allergy relief loratadine 10mg tablets
    • Temporarily relieves these symptoms due to hay fever or other upper reparatory allergies:
      • Runny nose.
      • Sneezing.
      • Itchy, watery eyes.

    Active Ingredients

    Loratadine (10 mg) (Antihistamine).

    Inactive Ingredients

    Corn Starch, Lactose Monohydrate, Magnesium Stearate.

    • Adults and children 6 years and over: 1 tablet daily; not more than 1 tablet in 24 hours.
    • Children under 6 years of age: ask a doctor.
    • Consumers with liver or kidney disease: ask a doctor.
    • Store between 20� to 25� C (68� to 77� F).
    • Protect from excessive moisture.
    Shipping Weight : 0.40 lb

    It's okay

    Rating:
    Pros:
    Cons:
    Zyrtec worked better than Claritin.

    very great

    Rating:
    Pros:
    Cons:
    I belive the nail dock is an excelent add on to my nailmed kit. I have been using my Sinus Rinse for many years. Thank you. Jacob Gold


    Nice product.

    Rating:
    Pros:
    Cons:
    Relieves runny nose, sneezing, itchy, watery eyes and itching of the nose or throat. Nice product. I will be back again to buy.

    Good Service

    Rating:
    Pros:
    Cons:
    IN A TIMELY MANNER. I WAS VERY HAPPY. DENNY


    OH

    Excellent Service

    Rating:
    Pros:
    Cons:
    Soothing sinus wash and soothing treatment for sinus and allergy symptoms. Nicely worked for me.

    Myotcstore.com - Worldwide Shipping, Secure Online Shopping & Eezy Returns. Shop now.